Skip to content
My WebMD Sign In, Sign Up
Reaction to Copaxone Injections
avatar
kshah0512 posted:
I have been on Copaxone for 11yrs. Approx 2 months into starting the injections I started having an occasional reaction right after the shot, which has been listed in the pamplet: palpitation, heavy chest, constriction of the throat, flushing and not being able to speak. They would only last about 10 minutes, and then I was fine. My last reaction was approx. 5yrs ago....until this morning. But this one was a little different. It started with my scalp feeling like it was on fire in different areas, then the palpitations with the usual array of reactions. But the difference was the scalp burning and then I got a massive headache covering my whole head and my inner ears were burning. I took 2 vicotin for the headache and in about 10 mins everything was back to normal mostly.

Has anyone experienced the burning scalp, massive headache and burning inner ears from the Copaxone injection? Since I have never experienced these reactions before I thought maybe someone would have a similar experience.

Thanks for listening
Karen
Reply


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Vitamin D
I've had MS since 2001 and had flare ups usually twice a year. Although I have mild MS with tingling and with flare up moderate pain I've ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.